# SDR OZTA20150513001

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N453HB
- Make and model: Hawbee 4000
- Aircraft serial: RC53
- Aircraft time: 1,398 hours, 801 cycles
- Engine: Pwc PW308A
- Engine time: 1,398 hours, 801 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 7188612
- Part serial: 0098
- Condition: Bypassing
- Location: Hydraulic Sys
- Part time: 1,398 hours, 801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FL 410, THE RT HYD OVERHEAT CAS MSG POSTED.  CREW FOLLOWED CHECKLIST DESCENDING TO FL350, CREW NOTED HYD TEMP RISING.  AS TEMP STEADILY ROSE CREW ACCOMPLISHED A PRECAUTIONARY RT ENG SHUTDOWN. CREW DECLARED AN EMER & DIVERTED.
